×

Found 13,689 Documents (Results 1–100)

100
MathJax

Cauchy problem for a new aggregation-fragmentation model in the case of equal reaction rate constants. (English. Russian original) Zbl 07514283

Comput. Math. Math. Phys. 62, No. 3, 452-466 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 462-477 (2022).
MSC:  34A33 34-XX
PDF BibTeX XML Cite
Full Text: DOI

Monotone decomposition of the Cauchy problem for a hyperbolic equation based on transport equations. (English. Russian original) Zbl 07514281

Comput. Math. Math. Phys. 62, No. 3, 432-440 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 442-450 (2022).
MSC:  35Q49 65-XX
PDF BibTeX XML Cite
Full Text: DOI

Analysis of an optimization method for solving the problem of complex heat transfer with Cauchy boundary conditions. (English. Russian original) Zbl 07491034

Comput. Math. Math. Phys. 62, No. 1, 33-41 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 36-44 (2022).
MSC:  65-XX 80-XX
PDF BibTeX XML Cite
Full Text: DOI

Variable piecewise interpolation solution of the transport equation. (English. Russian original) Zbl 07482926

J. Math. Sci., New York 260, No. 2, 230-240 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 166, 77-86 (2019).
MSC:  65M12 65M15 65D05
PDF BibTeX XML Cite
Full Text: DOI

Efficient asymptotics of solutions to the Cauchy problem with localized initial data for linear systems of differential and pseudodifferential equations. (English. Russian original) Zbl 07505219

Russ. Math. Surv. 76, No. 5, 745-819 (2021); translation from Usp. Mat. Nauk 76, No. 5, 3-80 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Sum-difference equation for analytic functions generated by triangle and its applications. (Russian. English summary) Zbl 07501568

Ufim. Mat. Zh. 13, No. 4, 17-22 (2021); translation in Ufa Math. J. 13, No. 4, 17-22 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

Preliminaries. (English) Zbl 07492954

Bonotto, Everaldo M. (ed.) et al., Generalized ordinary differential equations in abstract spaces and applications. Hoboken, NJ: John Wiley & Sons. 1-52 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The regularized asymptotics of a solution of the Cauchy problem in the presence of a weak turning point of the limit operator. (English. Russian original) Zbl 07483851

Sb. Math. 212, No. 10, 1415-1435 (2021); translation from Mat. Sb. 212, No. 10, 76-95 (2021).
MSC:  34E20 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

Eigenvalues of positive pseudo-Hermitian matrices. (English) Zbl 07464618

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2019, Djerba, Selected papers based on the presentations at the 6th Tunisian-Japanese conference. In honor of Professor Takaaki Nomura. Tunisia, December 15–19, 2019. Cham: Springer. Springer Proc. Math. Stat. 366, 51-67 (2021).
MSC:  15A18 15A42 44A10
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the solution to the Cauchy problem for a singularly perturbed operator differential transport equation in several space variables. (English. Russian original) Zbl 1481.35029

Comput. Math. Math. Phys. 61, No. 12, 2015-2023 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 12, 2050-2058 (2021).
MSC:  35B25 35Q20 35Q49
PDF BibTeX XML Cite
Full Text: DOI

Exponential stability of semigroups generated by Volterra integro-differential equations with singular kernels. (English. Russian original) Zbl 1481.45008

Differ. Equ. 57, No. 10, 1402-1407 (2021); translation from Differ. Uravn. 57, No. 10, 1426-1430 (2021).
MSC:  45J05 45D05 45P05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software